My 2 1/2 month just started antibiotics (amoxicillin) for a

Patient : My 2 1/2 month just started antibiotics (amoxicillin) for a sinus infection. He has been more fussy ever since starting this and been vomiting more often in other amounts. Could this be due to the antibiotic? He does have some reflux also but it has never been this bad.
Symptoms:  Reflux/spitting up large amounts, projectile vomiting at times
Doctor :   Welcome to Ask The Doctor. We are here to help you. The recurrent vomiting's can be due amoxycillin use and due to ac id reflux and but we should always evaluate other common causes like Gall bladder issues, Pancreatitis. Ultrasound is required to diagnose all these issues. If the ultrasound is normal, we treat our patients for Acid reflux and most of them respond to treatment. For acid reflux, i advise my patients to take a combination of Pantoprazole and Domperidone.You should also take soft, bland diet. In case you have persisting acidity, loose stools, weight loss then you would require evaluation for Malabsorption syndrome like Celiac disease. Upper GI endoscopy would be required if your symptoms don't respond to this treatment. Share my opinion with your doctor before acting upon it. I hope it helps. Stay Healthy

Related Q&A

Q: Is there such a thing as a tear-free baby lotion?

Q: Does my child have slapped cheek

Q: Dear Doctor, My second daughter is seven years old. She has some hormonal problems. May be you can help us in this...

Q: Hello I have little girl 2.5 yrs of age complaining of pain in her vagina. Upon inspection and cleaning there seams ...

Q: My 2 year old was just recently diagnosed with Persistent Left superior vena cava, with significant right to left shu...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews